Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Face itching and swelling, allergic reaction, hydrocortizone provided relief, many tiny pimples under skin

Hi! Saturday I felt the lower area of my face begin to itch and swell . I thought I was having an allergic reaction to something. I swiped a bit of hydrocortizone on it and then it was fine. This morning I woke up to what feels like a zillion tiny little pimples under my facial skin- reaching now to my cheekbones. There is no itching- no secretions-only the texture of my skin is a bit leathery. I think I may be dehydrated? Drinking water now...Please help...Thanks
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi.dear blondi..,
Thank for choosing HCM..,
Hydrocotisone cream will give ...,
dehydrate the skin...pale and Texureless..,
So stop the cream...,
1) Morning ....SUNSCREEN LOTION..,
2) night Moisturising cream.... LOZISOFT.,
3) Tab..Betacarotene, vit C and Lycopene..
daily ..,
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor